# SDR FOTR201808209002

- Difficulty date: August 19, 2018
- Submitted: August 20, 2018
- Operation: General aviation
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 52,679 hours, 35,061 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 65C385022
- Condition: Corroded
- Location: Bs 540
- Part time: 52,676 hours, 35,061 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 BETWEEN STRINGERS 27R - 28R SUPPORT ANGLE HAD CORROSION.
